# SDR DXTA2025031902720

- Difficulty date: March 16, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N648QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605574
- Aircraft time: 15,680 hours, 12,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 99131
- Part serial: 2697
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD HALF OF EMERG LIGHTS/FWD EMER BATT (3 MED EXIT SIGNS, 2 FWD OVERHEAD LIGHTS @ SEATS 3&10, FWD AISLE STRIP LIGHT) REMAIN ON WHEN THE EMER LIGHT SWITCH IS IN ARM POSITION WITH MAIN 28V DC, & PASSENGER SAFETY SWITCH OFF. LIGHTS STILL EXTINGUISH WHEN EMER LIGHT SWITCH IS IN OFF POSITION. CORRECTIVE ACTION; REPLACED FORWARD EMERGENCY LIGHTING BATTERY PACK. OPS CHECKS GOOD. NO FURTHER DISCREPANCIES NOTED AT THIS TIME. ALL WORK PERFORMED IAW CESSNA MODEL 560XL AMM 33-50-01
